# SDR FDEA200903261071

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 2,771 hours, 1,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274786202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 5R 12 INCHES FWD OF FR 64 HAS A WORN SCALLOP REPAIRED SEAT TRACK IAW SRM 53-10-16 FIG 201.
